# SDR SWIA200312115

- Difficulty date: May 22, 2003
- Submitted: June 23, 2003
- Operation: Air carrier
- Aircraft: N189SW
- Make and model: Emb EMB-135ER
- Aircraft serial: 120048
- Aircraft time: 38,790 hours, 47,377 cycles
- System (JASC): 5413 · Nacelle/Pylon, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NACELLE OUTBOARD STRINGER CRACKED AT RIVET HOLES.  FOUND DURING C-CHECK INSPECTION.  APPLIED DOUBLER TO CRACKED AREA IAW SRM120 51-10-02.
